EconPapers    
Economics at your fingertips  
 

Stability of -Jordan Homomorphisms from a Normed Algebra to a Banach Algebra

Yang-Hi Lee

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We establish the hyperstability of -Jordan homomorphisms from a normed algebra to a Banach algebra, and also we show that an -Jordan homomorphism between two commutative Banach algebras is an -ring homomorphism.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/691025.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/691025.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:691025

DOI: 10.1155/2013/691025

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:691025